# SDR AWXA960334

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7827 - DURING ROUTINE SCHEDULED C-12 MAINTENANCE CHECK, FOUND CORROSION ON REINFORCEMENT ANGLE UNDER FLOOR BEAM AT BS 294, RBL 44, WL 207.  REMOVED DAMAGED REINFORCEMENT FROM FLOOR BEAM UPPER CHORD BS 294, RBL 30 TO RBL 60, WL 207.  FABRICATED AND INSTALLED REPAIR PARTS, IAW SRM 51-30-01.  (M)
